Commentarii Mathematici Helvetici


Full-Text PDF (463 KB) | Metadata | Table of Contents | CMH summary
Volume 85, Issue 3, 2010, pp. 485–534
DOI: 10.4171/CMH/203

Published online: 2010-05-23

Dimensional reduction and the long-time behavior of Ricci flow

John Lott[1]

(1) University of California, Berkeley, USA

If g(t) is a three-dimensional Ricci flow solution, with sectional curvatures that are O(t−1) and diameter that is O(t1/2), then the pullback Ricci flow solution on the universal cover approaches a homogeneous expanding soliton.

Keywords: Ricci flow, geometrization

Lott John: Dimensional reduction and the long-time behavior of Ricci flow. Comment. Math. Helv. 85 (2010), 485-534. doi: 10.4171/CMH/203